# SDR DALA2025061604529

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1021100) AFTER DOUBLER REMOVAL CRACK WAS FOUND ON RIB OF HORZONTAL STABILIZER IN STAB STA 138.5 AT RH HORIZONTAL STABILIZER. RIB OF HORZONTAL STABILIZER IN STAB STA 138.5 AT RH HORIZONTAL STABILIZER WAS REPAIRED PER ER/A 626605-14 REV ORIG SECTION I: PERMANENT REPAIR AND PRI 626605-14 REV 0.
